# SDR DL757030994

- Difficulty date: November 8, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 57,743 hours, 30,133 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT DENTED ON I/B END.  COMPLETED PERMANENT REPAIR PER SRM 51-70-10D REF SRM 57-42-02D.  C/W REPAIR ON OPN 1000 CARDS 1126-1134.
